Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 3

Issues

On Lacunary p-Absolutely Summable Fuzzy Real-Valued Double Sequence Space

Amar Jyoti Dutta
  • DEPARTMENT OF MATHEMATICS PRAGJYOTISH COLLEGE GUWAHATI, ASSAM, INDIA / MATHEMATICAL SCIENCES DIVISION INSTITUTE OF ADVANCED STUDY IN SCIENCE AND TECHNOLOGY PASCHIM BARAGAON GARCHUK, GUWAHATI, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ayhan Esi / Binod Chandra Tripathy
  • MATHEMATICAL SCIENCES DIVISION INSTITUTE OF ADVANCED STUDY IN SCIENCE AND TECHNOLOGY PASCHIM BARAGAON GARCHUK, GUWAHATI, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-09-02 | DOI: https://doi.org/10.2478/dema-2014-0052

Abstract

In this article, we introduce the class of p-absolutely summable fuzzy real valued double sequence (2lp)Fθ We have studied some algebraic properties like solid, symmetric, convergence free, sequence algebra. Further, we establish some relation with the class of p-Cesàro summable double sequences and some other important inclusion results.

Keywords: and phrases: double lacunary; fuzzy real number; solid; symmetric; convergence free; Cesàro sequence

References

  • [1] Y. Altin, A note on lacunary statistically convergent double sequences of fuzzy numbers, Commun. Korean Math. Soc. 23(2) (2008), 179-185.CrossrefGoogle Scholar

  • [2] A. J. Dutta, Lacunary p-absolutely summable sequences of fuzzy real numbers, Fasc. Math. 46 (2011), 57-64.Google Scholar

  • [3] A. Esi, On asymptotically double lacunary statistically equivalent sequences, Appl. Math. Lett. 22(12) (2009), 1781-1785.Web of ScienceGoogle Scholar

  • [4] A. Gokhan, M. Et, M. Mursaleen, Almost lacunary statistical and strongly almost lacunary convergence of sequences of fuzzy numbers, Math. Comput. Modelling 49(3-4) (2009), 548-555.Google Scholar

  • [5] J. S. Kwon, On statistical and p-Cesàro convergence of fuzzy numbers, Korean J. Comp. Appl. Math. 7(1) (2000), 195-203.Google Scholar

  • [6] E. Savas, R. F. Patterson, On double statistical P-convergence of fuzzy numbers, J. Inequal. Appl., ID 423792, (2009), 1-7.CrossrefGoogle Scholar

  • [7] E. Savas, On some double lacunary sequence spaces of fuzzy numbers, Comput. Math. Appl. 15(3) (2010), 439-448.Google Scholar

  • [8] E. Savas, A note on double lacunary statistical _-convergence of fuzzy numbers, Soft Comput. 16 (2012), 591-595.Web of ScienceGoogle Scholar

  • [9] E. Savas, R. F. Patterson, Double sequence spaces characterized by lacunary sequences, Appl. Math. Lett. 20 (2007), 964-970.Web of ScienceCrossrefGoogle Scholar

  • [10] E. Savas, M. Mursaleen, On statistically convergent double sequences of fuzzy numbers, Inform. Sci. 162 (2004), 183-192.Google Scholar

  • [11] N. Subramanian, A. Esi, On lacunary almost statistical convergence of generalized difference sequences of fuzzy numbers, Int. J. Fuzzy Sys. 11(1) (2009), 44-48.Google Scholar

  • [12] O. Talo, F. Basar, On the space bvppFq of sequences of p-bounded variation of fuzzy numbers, Acta Math. Sinica (English Ser.) 24(7) (2008), 1205-1212.CrossrefGoogle Scholar

  • [13] B. C. Tripathy, A. J. Dutta, Statistically convergent and Cesàro summable double sequences of fuzzy real numbers, Soochow J. Math. 33(4) (2007), 835-848.Google Scholar

  • [14] B. C. Tripathy, A. J. Dutta, On fuzzy real-valued double sequence space 2`p F , Math. Comput. Modelling 46 (2007), 1294-1299.Google Scholar

  • [15] B. C. Tripathy, A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl. 59 (2010), 1031-1037.Web of ScienceGoogle Scholar

  • [16] B. C. Tripathy, H. Dutta, On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and q-lacunary _n m-statistical convergence, An. Stiinµ. Univ. Ovidius Constanµa Ser. Mat. 20(1) (2012), 417-430.Google Scholar

  • [17] B. C. Tripathy, S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Appl. Sinica (English Ser.) 20(2) (2004), 231-238.CrossrefGoogle Scholar

  • [18] B. C. Tripathy, A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J. 50(4) (2010), 565-574. Google Scholar

About the article

Received: 2012-08-30

Published Online: 2014-09-02

Published in Print: 2014-07-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 3, Pages 652–661, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0052.

Export Citation

© by Amar Jyoti Dutta. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in